MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 7; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 7; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 74022117
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/14/2013
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following total knee replacement surgery patient had a knee infection and effusion.Patient was hospitalised and administered with iv antibiotics.
 
Additional Manufacturer Narrative
Corrections based on additional information received.
 
Event or Problem Description
Patient was administered with 1g rocephin i.V.
 
Additional Manufacturer Narrative
Data previously reported under is to be corrected to: jrnyiibcs xlpe isrt sz7-8rt11mm;74027273/13bm05507, journey tibia base np rt sz 7; 74022217 /13am13714, jrny bcs pat resrf rd41mm std;74024841/13cm01955.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please see attached for the results of our investigation.

Brand Name
JRNY BCS II FEMORAL OXIN RT SZ 7
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6837893
Report Number1020279-2017-00690
Device Sequence Number13657742
Product Code JWH
UDI-Device Identifier00885556170014
UDI-Public00885556170014
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source health professional,other,stu
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/09/2023
Device Catalogue Number74022117
Device Lot Number13CM06816
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/07/2017
Supplement Date Received by Manufacturer09/01/2017
09/01/2017
09/01/2017
Initial Report FDA Received Date09/01/2017
Supplement Report FDA Received Date09/11/2017
10/16/2017
10/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JOURNEY TIBIA BASE NP RT SZ 7, 74022217 / UNK LOT; JRNY BCS PAT RESRF RD 38 MM STD, 74024838/UNK LOT; JRNYIIBCS XLPE ISRT SZ7-8RT11MM, 74027273/UNK LOT
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR
Patient Weight108